Topological asymptotic formula for the 3D non-stationary Stokes problem and application - Archive ouverte HAL Access content directly
Journal Articles Revue Africaine de Recherche en Informatique et Mathématiques Appliquées Year : 2020

Topological asymptotic formula for the 3D non-stationary Stokes problem and application

Abstract

This paper is concerned with a topological asymptotic expansion for a parabolic operator. We consider the three dimensional non-stationary Stokes system as a model problem and we derive a sensitivity analysis with respect to the creation of a small Dirich-let geometric perturbation. The established asymptotic expansion valid for a large class of shape functions. The proposed analysis is based on a preliminary estimate describing the velocity field perturbation caused by the presence of a small obstacle in the fluid flow domain. The obtained theoretical results are used to built a fast and accurate detection algorithm. Some numerical examples issued from a lake oxygenation problem show the efficiency of the proposed approach.
Ce papier porte sur l'analyse de sensibilité topologique pour un opérateur parabolique. On considère le problème de Stokes instationnaire comme un exemple de modèle et on donne une étude de sensibilité décrivant le comportement asymptotique de l'opérateur relativement à une petite perturbation géométrique du domaine. L'analyse présentée est basée sur une estimation du champ de vitesse calculée dans le domaine perturbé. Les résultats de cette étude ont servi de base pour développer un algorithme d'identification géométrique. Pour la validation de notre approche, on donne une étude numérique pour un problème d'optimisation d'emplacement des injecteurs dans un lac eutrophe. Des exemples numériques montrent l'efficacité de la méthode proposée
Fichier principal
Vignette du fichier
ARIMA-Vol32-57-79.pdf (1.54 Mo) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-01851477 , version 1 (30-07-2018)
hal-01851477 , version 2 (22-09-2020)

Identifiers

Cite

Maatoug Hassine, Rakia Malek. Topological asymptotic formula for the 3D non-stationary Stokes problem and application. Revue Africaine de Recherche en Informatique et Mathématiques Appliquées, 2020, Volume 32 - 2019 - 2021, ⟨10.46298/arima.4760⟩. ⟨hal-01851477v2⟩

Collections

INSMI TDS-MACS
116 View
706 Download

Altmetric

Share

Gmail Facebook X LinkedIn More